# SDR PNSA960802

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27987
- Make and model: Piper PA-31
- Aircraft serial: 317912054
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 4205900
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT MAIN WOULD NOT INDICATE UP AND LOCKED, REPLACED GEAR DOOR.
